# SDR AWXA200700587

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 61,886 hours, 43,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043233
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - R1 DOOR EXTERIOR ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED R1 DOOR EXTERIOR ESCAPE SLIDE EMERGENCY LIGHT ASSEMBLY IAW B737-300 AMM 33-51-02.
